MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1991

[Successful use of isotretinoin in type Zumbusch generalized pustular psoriasis following recovered etretinate-induced hepatitis].

Marhold I, Duschet P, Schwarz T, Gschnait F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Administration of etretinate in a 29-year-old female patient suffering from severe pustular psoriasis caused a dramatic increase in liver enzymes. Liver biopsy revealed changes characteristic for drug-induced hepatitis. After normalization of liver parameters following withdrawal of etretinate, isotretinoin was administered during a severe pustular relapse. In contrast to etretinate, isotretinoin was well tolerated and resulted in a good therapeutic response. Thus, isotretinoin can be considered as an effective and safe therapeutic alternative for pustular psoriasis even after the occurrence of etretinate-induced hepatitis.

Для цитирования: Marhold I, Duschet P, Schwarz T, Gschnait F. [Successful use of isotretinoin in type Zumbusch generalized pustular psoriasis following recovered etretinate-induced hepatitis].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.